Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

Elliptic equations and systems with critical Trudinger-Moser nonlinearities
Pages: 455 - 476, Volume 30, Issue 2, June 2011

doi:10.3934/dcds.2011.30.455      Abstract        References        Full text (486.4K)           Related Articles

Djairo G. De Figueiredo - IMECC-UNICAMP, Caixa Postal 6065, CEP: 13081-970, Campinas - SP, Brazil (email)
João Marcos do Ó - Departamento de Matemática–Universidade Federal da Paraíba, 58051-900, João Pessoa–PB, Brazil (email)
Bernhard Ruf - Dip. di Matematica, Universita degli Studi, Via Saldini 50, 20133 Milano, Italy (email)

1 S. Adachi and K. Tanaka, Trudinger type inequalities in $\mathbbR^N$ and their best exponents, Proc. Amer. Math. Soc., 128 (2000), 2051-2057.       
2 D. R. Adams, A sharp inequality of J. Moser for higher order derivatives, Annals of Math., 128 (1988), 385-398.       
3 R. A. Adams and J. F. Fournier, "Sobolev Spaces,'' Second Edition, Academic Press, 2003       
4 Adimurthi, Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the $n$-Laplacian, Ann. Sc. Norm. Sup. Pisa, vol XVII (1990), 393-413.       
5 Adimurthi and O. Druet, Blow-up analysis in dimension 2 and a sharp form of Trudinger-Moser inequality, Comm. Part. Diff. Equ., 29 (2004), 295-322.       
6 Adimurthi and K. Sandeep, A singular Moser-Trudinger embedding and its applications, NoDEA Nonlinear Differential Equations Appl., 13 (2007), 585-603.       
7 A. Alvino, V. Ferone and G. Trombetti, Moser-type inequalities in Lorentz spaces, Potential Anal., 5 (1996), 273-299.       
8 A. Alvino, P.-L. Lions and G. Trombetti, On optimization problems with prescribed rearrangements, Nonlinear Anal. T.M.A., 13 (1989), 185-220.       
9 V. V. Atkinson and L. A. Peletier, Ground states and Dirichlet problems for $-\Delta u = f(u)$ in $\mathbb R^2$, Arch. Rational Mech. Anal., 96 (1986), 147-165.       
10 A. Ambrosetti and P. H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Analysis, 14 (1973), 349-381.       
11 A. Bahri and J.-M. Coron, On a nonlinear elliptic equation involving the critical Sobolev exponent: The effect of topology of the domain, Comm. Pure Appl. Math., 41 (1988), 253-294.       
12 H. Berestycki and P.-L. Lions, Nonlinear scalar field equations, I. Existence of ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.       
13 H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic problems involving critical Sovolev exponents, Comm. Pure Appl. Math., 36 (1983), 437-477.       
14 H. Brezis and S. Wainger, A note on limiting cases of Sobolev embeddings, Comm. Partial Diff. Eqations, 5 (1980), 773-789.       
15 D. M. Cao, Nontrivial solution of semilinear elliptic equation with critical exponent in $\mathbb R^2$, Comm. Partial Differential Equations, 17 (1992), 407-435.       
16 L. Carleson and S.-Y. A. Chang, On the existence of an extremal function for an inequality of J. Moser, Bull. Sci. Math., Sér. 2, 110 (1986), 113-127.       
17 M. Calanchi and E. Terraneo, Non-radial maximizers for functionals with exponential non-linearity in $\mathbb R^2$, Adv. Nonlinear Stud., 5 (2005), 337-350.       
18 P. Cherrier, Cas d'exception du théorème d'inclusion de Sobolev sur le variétés Riemanniennes e applications, Bull. Sci. Math. (2), 105 (1981), 235-288.       
19 A. Cianchi, A sharp embedding theorem for Orlicz-Sobolev spaces, Indiana U. Math. J., 45 (1996), 39-65.       
20 A. Cianchi, Moser-Trudinger inequalities without boundary conditions and isoperimetric problems, Indiana U. Math. J., 54 (2005), 669-705.       
21 A. Cianchi, Moser-Trudinger trace inequalities, Adv. Math., 217 (2008), 2005-2044.       
22 M. Comte, Solutions of elliptic equations with critical exponents in dimension 3, Nonlin. Ana. TMA, 17 (1991), 445-455       
23 J.-M. Coron, Topologie et cas limite des injections de Sobolev, (French) [Topology and limit case of Sobolev embeddings], C. R. Acad. Sc. Paris Ser. I, 299 (1984), 209-212.       
24 D. G. de Figueiredo, Positive solutions of semilinear elliptic problems, Differential equations (SÃo Paulo, 1981), pp. 34-87, Lecture Notes in Math., 957, Springer, Berlin-New York, 1982.
25 D. G. de Figueiredo and P. Felmer, On superquadratic elliptic systems, Trans. Am. Math. Soc., 343 (1994), 99-116.       
26 D. G. de Figueiredo, J. M. do Ó and B. Ruf, On an inequality by N. Trudinger and J. Moser and related elliptic equations, Comm. Pure Appl. Math., 55 (2002), 135-152.       
27 D. G. de Figueiredo, J. M. do Ó and B. Ruf, Critical and subcritical elliptic systems in dimension two, Indiana Univ. Math. J., 53 (2004), 1037-1054.       
28 D. G. de Figueiredo, O. H. Miyagaki and B. Ruf, Elliptic equations in $\mathbb R^2$ with nonlinearities in the critical growth range, Calc. Var., 3 (1995), 139-153.       
29 D. G. de Figueiredo and B. Ruf, Existence and non-existence of radial solutions for elliptic equations with critical exponent in $\mathbb R^2$, Comm. Pure Appl. Math., 48 (1995), 639-655       
30 M. del Pino, M. Musso and B. Ruf, New solutions for Trudinger-Moser critical equations in $\mathbb R^2$, J. Functional Analysis, 258 (2010), 421-457.       
31 J. M. do Ó, Semilinear Dirichlet problems for the $N-$Laplacian in $\mathbb R^N$ with nonlinearities in the critical growth range, Differential Integral Equations, 9 (1996), 967-979.       
32 J. M. do Ó, $N$-Laplacian equations in $ \mathbbR^N$ with critical growth, Abstr. Appl. Anal., 2 (1997), 301-315.       
33 O. Druet, Multibump analysis in dimension 2: Quantification of blow-up levels, Duke Math. J., 132 (2006), 217-269.       
34 D. E. Edmunds, P. Gurka and B. Opic, Double exponential integrability of convolution operators in generalized Lorentz-Zygmund spaces, Indiana Univ. Math. J., 44 (1995), 19-43.       
35 M. Flucher, Extremal functions for the Trudinger-Moser inequality in 2 dimensions, Comment. Math. Helv., 67 (1992), 471-497.       
36 L. Fontana, Sharp borderline Sobolev inequalities on compact Riemannian manifolds, Comment. Math. Helvetici, 68 (1993), 415-454.       
37 N. Fusco, P.-L. Lions and C. Sbordone, Sobolev imbedding theorems in borderline cases, Proc. AMS, 124 (1996), 561-565.       
38 B. Gidas, W. M. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys., 68 (1979), 209-243.       
39 D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order,'' Second Edition. Grundlehren der Mathematischen Wissenschaften, 224 Springer-Verlag, Berlin, 1983.       
40 S. Hencl, A sharp form of an embedding into exponential and double exponential spaces, J. Funct. A., 204 (2003), 196-227.       
41 J. Hulshof and R. van der Vorst, Differential systems with strongly indefinite variational structure, J. Funct. Anal., 114 (1993), 32-58.       
42 J. Hulshof, E. Mitidieri and R. Van der Vorst, Strongly indefinite systems with critical Sobolev exponents. Trans. Amer. Math. Soc., 350 (1998), 2349-2365.       
43 Y. Li, Moser-Trudinger inequality on compact Riemannian manifolds of dimension two, J. Partial Differential Equ., 14 (2001), 163-192.       
44 Y. Li, Extremal functions for the Moser-Trudinger inequalities on compact Riemannian manifolds, Sci. China Ser. A, 48 (2005), 618-648.       
45 K. C. Lin, Extremal functions for Moser's inequality, Trans. Amer. Math. Soc., 348 (1996), 2663-2671.       
46 P.-L. Lions, The concentration-compactness principle in the calculus of variations. The limit case, part 1, Rev. Mat. Iberoamericana, 1 (1985), 145-201.       
47 G. G. Lorentz, On the theory of spaces $\Lambda$, Pacific J. Math, 1 (1951), 411-429.       
48 J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J., 20 (1970/71), 1077-1092.       
49 S. I. Pohozaev, The Sobolev embedding in the case $pl = n$, Proc. of the Technical Scientific Conference on Advances of Scientific Research 1964-1965, Mathematics Section, (Moskov. Energet. Inst., Moscow), (1965), 158-170.
50 S. I. Pohozaev, Eigenfunctions of the equation $\Delta u + \lambda f(u) = 0$, Dokl. Adad. Nauk SSSR, 165 (1965), 36-39. [Sov. Math., Dokl. 6, 1408-1411 (1965)]
51 P. H. Rabinowitz, "Minimax Methods in Critical Point Theory with Applications to Differential Equations,'' CBMS Regional Conf. Ser. in Math., 65, AMS, Providence, RI, 1986.       
52 B. Ruf, Lorentz spaces and nonlinear elliptic systems, Contributions to Nonlinear Analysis, Progr. Nonlinear Differential Equations Appl., 66, Birkhäuser, Basel, (2006), 471-489.       
53 B. Ruf, A sharp Trudinger-Moser type inequality for unbounded domains in $\mathbb R^2$, J. Funct. Analysis, 219 (2004), 340-367.       
54 B. Ruf and C. Tarsi, On Trudinger-Moser type inequalities involving Sobolev-Lorentz spaces, Annali Mat. Pura ed Appl. 1, 88 (2009), 369-397.       
55 J. Sacks and K. Uhlenbeck, The existence of minimal immersions of 2-spheres, Ann. Math., 113 (1981), 1-24.       
56 W. A. Strauss, Existence of solitary waves in higher dimensions, Comm. Math. Phys., 55 (1977), 149-162.       
57 M. Struwe, Critical points of embeddings of $H^{1,n}_0$ into Orlicz spaces, Ann. Inst. H. Poincaré Anal. Non Linéaire, 5 (1988), 425-464.       
58 M. Struwe, A global compactness result for elliptic boundary value problems involving limiting nonlinearities, Math. Z., 187 (1984), 511-517.       
59 M. Struwe, Positive solutions of critical semilinear elliptic equations on non-contractible, J. Eur. Math. Soc., 2 (2000), 329-388.       
60 N. S. Trudinger, On embeddings into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-483.       
61 Y. Yang, Extremal functions for Moser-Trudinger inequalities on 2-dimensional compact Riemannian manifolds with boundary, Internat. J. Math., 17 (2006), 313-330.       

Go to top